MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, UROLOGICAL
Model Number 421566
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 19 of 22.Based on the available information, this event is deemed to be a reportable malfunction.A batch record review was conducted resulting in the following: this lot was manufactured in february 2025 with quantity of (b)(4) pieces.Review of the dhr showed that all relevant tests required during the manufacturing process, packaging process and final product release had been fulfilled and met the requirements.No nonconformance's were identified for this lot.No similar complaint was received for this lot and malfunction code.The machine logbook was reviewed, and no records related to this issue were found.Additionally, no ncs were identified during the sterilization process.The percentage of affected pieces against the lot is (b)(4) percent (a total of 22 affected pieces out of (b)(4) produced).The affected quantity is within the aql 0.65 limit.This complaint was presented on complaint review board on february 5, 2026.Attendees decided that this is considered an isolated issue and no further actions are required.The catheter in question was not used.Operators will be retrained according to g708002 education and training of production personnel (current version) and the issue will be presented to operators according to wi-001366 qa data visualization (current version).Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005778470.
 
Event or Problem Description
It was reported upon opening the packages, "dark reddish stains were found on the tapered tip of the catheter." photos depicting the reported complaint issue were provided by the complainant.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key24277726
Report Number3005778470-2026-00253
Device Sequence Number8318406
Product Code KOD
UDI-Device Identifier30768455143536
UDI-Public30768455143536
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K161344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number421566
Device Lot Number5B00763
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown